# SDR DCGA2013FA0000717

- Difficulty date: December 9, 2013
- Submitted: December 9, 2013
- Operation: General aviation
- Aircraft: N711JH
- Make and model: Snias AS350B2
- Aircraft serial: 3397
- Aircraft time: 15,133 hours, 16,880 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 4,700 hours, 3,363 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Seal
- Condition: Leaking
- Location: Fuel Control
- Component: Fuel Control
- Component part number: 01645400200
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT CHECKS, PILOT TURNED ON FUEL BOOST PUMPS.  NOTICE FUEL COMING FROM THE ENGINE DECK DRAINS.  MAINTENANCE DETERMINED THAT THE ENGINE FUEL CONTROL GOVERNOR DRIVE FUEL SEAL WAS LEAKING. THE FUEL CONTROL UNIT WAS REPLACED.
